# SDR GTIA2021031235637

- Difficulty date: March 11, 2021
- Submitted: March 13, 2021
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 11,135 hours, 4,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND L2 DOOR BOTTLE ASSIST REQUIRING SERVICE-SERVICED L2 DOOR BOTTLE ASSIST IAW AMM 52-10-00
